# SDR DALA13064390179

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 105,660 hours, 15,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT DECK EMERGENCY LIGHT EXIT SIGN OVER DOOR IS INOPERATIVE.  MAINTENANCE REPLACED EXIT SIGN LIGHT ASSY AND BATTERIES.  SYSTEM OPS NORMAL.
